# SDR UALA2013050703190

- Difficulty date: May 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 61,403 hours, 8,711 cycles
- Engine: Pwa PW40903
- System (JASC): 2613 · Overheat Detection
- Part: Detector Loop
- Condition: Shorted
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED LEAK,  RIGHT WING LOOP 1 ZONE 10 SHORTED, RIGHT WING LOOP 2 ZONE 10 IS SHORTED.  FOUND RT PACK HEAT EXCHANGE FLEXIBLE CONNECTOR AND CHECK VALVE DAMAGED.  REPLACED BOOT AND CHECK VALVE PER MM, CHECKED OKAY.
